# SDR SWAA2023031302105

- Difficulty date: February 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BS500D BETWEEN LBL21 TO RBL21 AND WL156 AT FWD CARGO COMPARTMENT 2023-113046<[01] REPLACED ANGLE LOCATED BS500D BETWEEN LBL21 TO RBL21 AND WL156 AT FWD CARGO COMPARTMEN IAW B737-700 SRM 51-10-02 Ï¿½TEM 9. PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE.;[02] REPLACED ANGLE LOCATED BS500D BETWEEN LBL21 TO RBL21 AND WL156 AT FWD CARGO COMPARTMEN IAW B737-700 SRM 51-10-02 Ï¿½TEM 9. PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE.
